# SDR DXTA2017010306354

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 1,464 hours, 860 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FELT A HIGH SPEED FREQUENCY VIBRATION, FOLLOWED BY A CYAN FLAPS RATE LOW AND RT HYD ENG PUMP FAIL.  SYNOPTIC PAGE SHOWED A FAILED RT HYD PUMP AND 0% FLUID IN THE RESERVOIR. AFTER LANDING, DISCOVERED FLUID LEAKING FROM ENGINE NACELLE. 0 FLUID IN RESERVOIR AND NO EVIDENCE OF FLUID IN THE AFT EQUIPMENT BAY. FLAPS WERE LEFT AT 30.    TROUBLESHOTOING FOUND RT ENGINE HYDRAULIC PUMP DAMAGED & LEAKING, FOUND RT EDP CASE DRAIN BYPASS INDICATOR POPPED. R & R THE EDP.  R & R THE RIM CASE DRAIN, PRESSURE & RETURN FILTERS, FOUND THE EDP PRESSURE LINE B-NUT LOOSE AT FORWARD SIDE OF PRESSURE FILTER ASSEMBLY. TIGHTENED THE CONNECTIONS, LEAK CHECKED GOOD.  WORK DONE IAW AMM PART II 29-12-01.
